# SDR CA970624007

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub Bolts
- Part number: 2431
- Condition: Corroded
- Location: Prop
- Part time: 2,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER HUB NUTS AND BOLTS FOUND CORRODED. HUB NUTS AND BOLTS WERE REPLACED.
